Rupture Solutions for a Quasilinear Elliptic Equation Arise from Non-newtonian Filtration
The authors considered the rupture solutions for a quasilinear elliptic equation in a finite ball. The purpose of this paper is on the existence of radial point rupture solution. Motivated by the thin film equations, a solution is proved to be a point rupture solution. The main result is a sufficient condition on function for the existence of radial point rupture solutions. The paper conjecture that the ruptures are discrete for finite energy solutions, and expect that the radial point rupture solutions will serve as the blow up profile of the solution near any point rupture.
Quasilinear Elliptic Equation, Thin Film, Point Rupture, Radial Solution, Singular
L. K. Martinson and K. B. Pavlov. Unsteady shear flows of a conducting fluid with a rheological power law, Magnitnaya Gidrodinamika, 2 (1971), 50-58.
Esteban, J. R. and Vazquez, J. L. On the equation of turbulent filteration in one-dimensional porous media, Nonlinear Anal., 10 (1982), 1303-1325.
G. Astrita and G. Marrucci. Principles of non-Newtonian fluid mechanics, McGraw-Hill, New York, 1974.
J. A. King. Two generalisations of the thin film equation, Math. Comput. Modell., 34 (7-8) (2001), 737-756.
A. B. Tayler. Mathematical Models in Applied Mechanics, Clarendon, Oxford, 1986.
Zuodong Yang. Existence of positive entire solutions for singular and non-singular quasi-linear elliptic equation, J Comp. Appl. Math., 197 (2) (2006), 355-364.
J. Ai, K. S. Chou, J. Wei. Self-similar solutions for the anisotropic affine curvature shortening problem, Calc. Var. Partial Differen. Equat., 13 (2001), 311-337.
Zongming Guo and Xingxiao Li. Solutions with isolated point ruptures for a semilinear elliptic equation in R2 with a non-Lipschitz nonlinearity, Appl. Math. Lett., 5 (2004), 519-526.
Ke Li, Hongxia Guo and Zongming Guo. Positive singular rupture solutions to a semilinear elliptic equation, Appl. Math. Lett., 18 (2005), 1177-1183.
Zongming Guo. Some existence and multiplicity results for a class of quasilinear elliptic equations. Nonlinear Anal. 18 (1992), 957-971.
Zongming Guo and Zuodong Yang. Structure of positive solutions for a class of quasilinear elliptic equations when a parameter is small. Chin. Ann. Math., 19A (1998), 385-392.
Zhoujin Cui and Zuodong Yang. Positive singular rupture solutions to a class for quasilinear elliptic equations, Appl. Math. Comput., 188 (2007), 399-405.
Huiqiang Jiang, Attou Miloua. Point rupture solutions of a singular elliptic equation, Electron. J. Differ. Eq., Vol. 2013 (2013), 1-8.
Gidas B, Ni W M, Nirenberg L. Symmetry and related properties via the maximum principle. Comm Math Phys, 68 (1979), 209-243.
R. Kichenassamy and J. Smoller. On the existence of the radial solutions of quasilinear elliptic equations, Nonlinearity, 3 (1990), 677-694.
A Li, C Wei, Existence and Multiplicity of Nontrivial Solutions to Quasilinear Elliptic Equations, Advanced Nonlinear Studies, 16 (2016), 653-666.
Ke WU, Xian WU, Multiplicity of Solutions for a Quasilinear Elliptic Equation, Acta Mathematica Scientia, 36B (2016), 549–559.
Dengfeng Lv and Shuangjie Peng, Existence and asymptotic behavior of vector solutions for coupled nonlinear Kirchhoff-type systems, J. Differential Equations, 263 (2017), 8947-8978.
Shuangjie Peng, Wei Shuai and Qingfang Wang: Multiple positive solutions for linearly coupled nonlinear elliptic systems with critical exponent, J. Differential Equations, 263 (2017), 709-731.
A. M. Candela, G. Palmieri, A. Salvatore, Infinitely many solutions for quasilinear elliptic equations with lack of symmetry, Nonlinear Analysis, 172 (2018), 141-162.
Yuanyuan Li, The existence of solutions for quasilinear elliptic problems with multiple Hardy terms, Applied Mathematics Letters, 81 (2018), 7-13.